# SDR VGCA20211030001

- Difficulty date: October 30, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 32,079 hours, 22,849 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Splice Plate
- Part number: 34016109228
- Condition: Corroded
- Location: Zone 600
- Part time: 32,079 hours, 22,849 cycles
- Component: Wing Assy, Cvac
- Component part number: 3401000000861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING WS 8 LOWER SPLICE PLATE PN:340-1610922-8 BETWEEN STRINGER 12 AND FRONT SPAR, CORRODED.
